| Model Number |
1194 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Post Operative Wound Infection (2446); Fluid Discharge (2686)
| Date of Event |
08/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced infection at the lead site.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the system was explanted.The patient was prescribed antibiotics.
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .
Event or Problem Description
Additional information received indicates the infection has resolved.